# SDR CALA2024091102407

- Difficulty date: August 21, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N37422
- Make and model: Boeing 737924ER
- Aircraft serial: 31620
- Aircraft time: 52,132 hours, 18,364 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5504
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN WET AREA FLOOR SUPPORT BEAM APPEAR HIDEN CORR. UNDER LAV FITTING AT RBL 50 STA 947.5 MKD DOT 080. REF AAR N/R 9901092. REMOVED SURFACE CORROSION AT RBL 50 STA 947.5, WORK ACCOMPLISHED BY V095636. CORROSION FOUND WITHIN LIMITS AS PER SRM 53-70-51, ALTERNATIVE 3. INSTALLED FILLER AND LAV FITTING AS PER SRM 53-70-51 REPAIR 8 ALTERNATIVE 3.
